Nagoya Mathematical Journal

A contribution to the theory of formal meromorphic functions

Gerd Faltings

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 77 (1980), 99-106.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118786022

Mathematical Reviews number (MathSciNet)
MR0556311

Zentralblatt MATH identifier
0401.14001

Subjects
Primary: 13J20: Global topological rings
Secondary: 14B99: None of the above, but in this section 32B99: None of the above, but in this section

Citation

Faltings, Gerd. A contribution to the theory of formal meromorphic functions. Nagoya Math. J. 77 (1980), 99--106. https://projecteuclid.org/euclid.nmj/1118786022


Export citation

References

  • [Fl] G. Faltings, Ueber die Annulatoren lokaler Kohomologiegruppen, Archiv der Math. 30 (1978), 473-476.
  • [F2] G. Faltings Ueber Macaulayfizierung, Math. Annalen 238 (1978), 175-192.
  • [F3] G. Faltings, Some Theorems about Formal Functions, to appear.
  • [G] A. Grothendieck, Elements de Geometrie Algebrique, Fasc. Ill, 1, Pub. Math. 11 (1961).
  • [M] H. Matsumura, Commutative Algebra, Benjamin, New York 1970.
  • [S] R. Speiser, Cohomological Dimension of Non-Complete Hypersurfaces, Inven- tiones math. 21 (1973), 143-150. Dept. of Math. Harvard University 1 Oxford Street Cambridge, MA 02138 USA and Math, InsU der Univ. Muenster Roxeler Str. 61 MOO Muenster Germany